×

zbMATH — the first resource for mathematics

Gamma-limits of obstacles. (English) Zbl 0467.49004

MSC:
49J40 Variational inequalities
49J27 Existence theories for problems in abstract spaces
49Q20 Variational problems in a geometric measure-theoretic setting
58E35 Variational inequalities (global problems) in infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Attouch, H.; De Giorgi, E.; Magenes, E.; Mosco, U., Convergence des solutions d’inéquations variationnelles avec obstacles, 101-113 (1979), Bologna: Pitagora editrice, Bologna
[2] H.Attouch, to appear.
[3] Attouch, H.; Picard, C., Problèmes variationnels et théorie du potentiel non linéaire, Annales Fac. Sci. Toulouse, 1, 89-136 (1979) · Zbl 0418.49012
[4] Attouch, H.; Sbordone, C., Asymptotic limits for perturbed functionals of calculus of variations, Ricerche Mat., 29, 85-124ì (1980) · Zbl 0453.49007
[5] Biroli, M., Sur la G-convergence pour des inéquations quasi-variationnelles, Boll. Un. Mat. Ital., (5), 14-A, 540-550 (1977) · Zbl 0377.49010
[6] Biroli, M., G-convergence for elliptic equations, variational inequalities and quasi-variational inequalities, Rend. Sem. Mat. Fis. Milano, 47, 269-328 (1977) · Zbl 0402.35005
[7] Boccardo, L.; Capuzzo-Dolcetta, I., G-convergenza e problema di Dirichlet unilaterale, Boll. Un. Mat. Ital., 12, 115-123 (1975) · Zbl 0337.35023
[8] Boccardo, L.; Marcellini, P., Sulla convergenza delle soluzioni di disequazioni variazionali, Ann. Mat. Pura Appl., (4), 110, 137-159 (1976) · Zbl 0333.35030
[9] Buttazzo, G.; Dal Maso, G., Γ-limits of integral functional, J. Analyse Math., 37, 145-185 (1980) · Zbl 0446.49012
[10] L.Carbone - F.Colombini,Sur la convergence de fonctionnelles soumises à des costraintes unilatéraux, preprint Scuola Normale Superiore, Pisa (1978).
[11] Carbone, L.; Sbordone, C., Some properties of Γ-limits of integral functionals, Ann. Mat. Pura Appl., 122, 1-60 (1979) · Zbl 0474.49016
[12] Dal Maso, G., Alcuni teoremi sui Γ-limiti di misure, Boll. Un. Mat. Ital., (5), 15-B, 182-192 (1978) · Zbl 0388.28006
[13] De Giorgi, E., Γ-convergenza e G-convergenza, Boll. Un. Mat. Ital., 14-A, 213-220 (1977) · Zbl 0389.49008
[14] De Giorgi, E.; De Giorgi, E.; Magenes, E.; Mosco, U., Convergence problems for functionals and operators, 131-188 (1979), Bologna: Pitagora editrice, Bologna
[15] E. DeGiorgi - G. DalMaso - P.Longo,Γ-limiti di ostacoli, to appear on Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., Vol.68 2∘ Sem. fasc. 6 (1980).
[16] De Giorgi, E.; Franzoni, T., Su un tipo di convergenza variazionale, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., (8), 58, 842-850 (1975) · Zbl 0339.49005
[17] De Giorgi, E.; Franzoni, T., Su un tipo di convergenza variazionale, Rendiconti del Seminario Matematico di Brescia, 3, 63-101 (1979)
[18] De Giorgi, E.; Letta, G., Une notion générale de convergence faible pour des fonctions croissantes d’ensemble, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4), 4, 61-99 (1977) · Zbl 0405.28008
[19] Deny, J.; Lions, J. L., Les espaces du type de Beppo Levi, Ann. Ist. Fourier, 5, 305-370 (1954) · Zbl 0065.09903
[20] Lewy, H.; Stampacchia, G., On the regurity of the solution of a variational inequality, Comm. Pure Appl. Mat., 22, 153-188 (1969) · Zbl 0167.11501
[21] Marcellini, P.; Sbordone, C., Homogeneization of non uniformly elliptic operators, Applicable Anal., 8, 101-114 (1978)
[22] F.Murat,Sur l’homogeneisation d’inequations elliptique du 2éme ordre, relatives au convexe K(ψ_1, ψ_2)=¬∈H0/1(Ω)¦ψ_1⩽ν⩽ψ_2 p.p. dansΩ
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.